# SDR USAA2009070691680

- Difficulty date: June 15, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69374111
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACKED TIE CLIP AT BS 706, S10L.  REPLACED TIE CLIP AT BS 706, S10L IAW SRM 51-40-02.
